Discussions By Condition: General well-being

What could this be?

Posted In: General well-being 2 Replies
  • Posted By: Nine0fSpades
  • October 24, 2008
  • 07:26 PM

Over the last 2 weeks I've had symptoms appear, worsen, and stack up on top of each other.


-Fatigue (Constant)
-Weakness of the body, especially in the legs (I'll go to do something as simple as cleaning my kitchen and have to stop every ten minutes to sit down)
-Abdominal pain (Not severe, more of an ache Often fixated on the lower left side of my body)
-Nausea (Especially after eating. Usually wish I hadn't eaten in the first place..)
-Spotting after intercourse
-Painful intercourse (Not painful enough to stop, just very uncomfortable especially at certain angles)
-Loss of libido
-Loss of appetite
-Near fainting spells and cold sweats (Usually when doing something active and trying to ignore how weak I feel)
-Headaches. Constantly.
-Upper respiratory infection (This is probably just because it's "that time of year.." but I live in a house with 4 other college students who aren't sick even in the least.)
- Shortness of breath (I have to walk a mile from my bus stop to get to my house and it completely exhausts me)
-Subtle tightening in the chest
-Constipation and diarrhea
- Non-stop gas

Symptoms were mostly minor and bearable at first, but they're really starting to interfere with my day to day function.
I'd just run over to a doctor but I am uninsured, jobless, penniless, and already in debt. I would greatly prefer to be able to treat this at home.

Reply Flag this Discussion

2 Replies:

  • ""I am uninsured, jobless, penniless, and already in debt.""Sorry abt your situation. Most collages require you have medical ins, be it through them or from your parents. You might want to check with the office and see if you have it.Your symptoms can be from many things. Food allergies, mold, hormonal imbalance, pregnancy, a bacterial or viral infection, anemia, a missing vitamin, improper diet, etc.. The libido, fatigue, loss of appetite issues could be thyroid. The spotting and pain can be gyno related. Headaches, weakness and fainting, could be neurological. None of these things can be treated at home, without proper medications.Your going to have to find away to see a dr, get testing done and get treated. Is there a dr or nurse you can see on campus? Have you looked for any type of free/low income clinics in your area? Health is PRICELESS! Hope you feel better soon.~~JerseyLymie
    Anonymous 42,789 Replies
    • October 25, 2008
    • 11:29 AM
    • 0
    Flag this Response
  • At the best.. maybe it's just a nasty virus which will be gone very soon. In the case of a virus.. usually one just has to allow them to run their course and one would think you would be at least getting better within or by another week or so. With all those symptoms at that degree and lasting a couple of weeks so far with no sign of abating.. well if that was me, I'd be worried and certainly wanting to go to a doctor and would be waiting no more than another week to see one.. no money or not... Not something you can just fix at home without a diagnoses. There are many serious things it could be which could cause symptoms like that....
    taniaaust1 2,267 Replies
    • October 30, 2008
    • 07:03 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?